# SDR FDEA201110114421

- Difficulty date: October 11, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,030 hours, 38,920 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110183
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE LEVELING COMPOUND CRACKED AND HAS CORROSION UNDERNEATH BETWEEN STA 1400 AND 1420 ON STRINGER.
